# SDR CALA2024100802602

- Difficulty date: October 2, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 72,579 hours, 25,562 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 110A2101
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BENEATH THE TWO  FUEL BOOST PUMP  BONDING STRAPS AT FRONT SPAR LEFT WING. (REF: AAR NR 1000016757)
